# SDR COMA0760123

- Difficulty date: February 2, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 23,567 hours, 22,234 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Anti-Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5104 - DURING TAKE-OFF ROLL RECEIVED AN ANTI-ICE DUCT CAUTION MESSAGE, ABORTED TAKE-OFF AND RETURNED TO THE GATE.  REPAIRED CHAFED WIRING AT SENSOR SW25K IN THE LEFT WING AND REPOSITION TERMINAL LUG TO PREVENT CHAFING.
